Resolution of space curves complexity



Downloads per month over past year

Castellanos Peñuela, Julio Antonio (1996) Resolution of space curves complexity. Journal of Pure and Applied Algebra, 106 (3). pp. 223-231. ISSN 0022-4049

[thumbnail of Castellanos06elsevier.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper we study the resolution of space curves via toroidal blowing ups. We consider one invariant for the curve, the complexity as the minimum of number of toroidal blowing ups (after a suitable change of coordinates) needed to obtain any embedded resolution.

Item Type:Article
Uncontrolled Keywords:Plane and space curves; Global theory and resolution of singularities
Subjects:Sciences > Mathematics > Algebra
ID Code:20550
Deposited On:21 Mar 2013 09:12
Last Modified:09 Aug 2018 08:42

Origin of downloads

Repository Staff Only: item control page